Vol. 11, No. 5, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
This article is available for purchase or by subscription. See below.
On generalized MacDonald codes

Padmapani Seneviratne and Lauren Melcher

Vol. 11 (2018), No. 5, 885–892

We show that the generalized q-ary MacDonald codes Cn,u,t(q) with parameters [t[n 1 ] [u 1 ],n,tqn1 qu1] are two-weight codes with nonzero weights w1 = tqn1 , w2 = tqn1 qu1 and determine the complete weight enumerator of these codes. This leads to a family of strongly regular graphs with parameters qn ,qn qnu ,qn 2qnu ,qn qnu. Further, we show that the codes Cn,u,t(q) satisfy the Griesmer bound and are self-orthogonal for q = 2.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

two-weight codes, strongly regular graphs, generalized MacDonald codes, Griesmer bound
Mathematical Subject Classification 2010
Primary: 05C90, 94B05
Received: 23 August 2017
Revised: 8 December 2017
Accepted: 14 December 2017
Published: 2 April 2018

Communicated by Joshua Cooper
Padmapani Seneviratne
Department of Mathematics
Texas A&M University–Commerce
Commerce, TX
United States
Lauren Melcher
Department of Mathematics
Texas A&M University–Commerce
Commerce, TX
United States